# SDR R61A201401090098

- Difficulty date: January 9, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FWD LOWER ANGLE RIB 11 CRACKED IN RT HORIZONTAL STAB.  MAINTENANCE  PERFORMED PERMANENT REPAIR ON FWD LOWER ANGLE OF RIB 11, CRACK ON HORIZONTAL STAB IAW ETD 2014-170-002674, REV A.  THIS REPAIR REQUIRES RE-INSPECTION TASK 55-10-017-001, INTERNAL DET THRESHOLD OF 20000 FC INTERVAL OF 20000 FC IS SUFFICIENT AND ARE MET USING INSPECTION REQUIREMENTS MPG/MRBR, REV 8 THRESHOLD COUNTED SINCE NEW.  TRANSFERED TO NON-MEL DMI 413817/2 FOR 6 MONTHS TO ALLOW INCORPORATION INTO INSPECTION PROGRAM IAW GMM 9.5.4.
